Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had a bad fall, concussion, stitches and bad burning sensation with dizziness. What is wrong?

Thank you. For about three days now, I have a burning feeling around the right temple. I had a bad fall - concussion five months ago, in hospital for two days, had stitches on right eyelid , elbow and lower right lip. Couldn t concentrate for awhile or read but am O.K. now. Would the burning respond to ice or what could I do for it? I have slight dizziness at times. The burning sensation is knife like if that makes sense. Thanks.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM. I don't think your burning is related to the trauma you had 5 mths ago.
Since you have tired eyes too it could be due to Dry eyes. Although lubricant eye drops will relieve you from burning sensation, it is wise to check for any refractive error and evaluate for severity of dry eye and then use the medications.
Until you get an appointment cold compresses for 10-15 mins twice a day should give a temporary relief .

Hope you feel better soon :). Take care.
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor